Home   >   CSC-OpenAccess Library   >   Mathematical Science   >  International Journal of Contemporary Advanced Mathematics (IJCM)
International Journal of Contemporary Advanced Mathematics (IJCM)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-0030
Published - Bi-Monthly   |   Established - 2010   |   Year of Publication - 2024

SUBMISSION
April 30, 2024

NOTIFICATION
May 31, 2024

PUBLICATION
June 30, 2024

 
         
HOME   About IJCM   Editorial Board   Call For Papers/Editors   Submission Guidelines   Citation Report   IJCM Publications   Subscribe IJCM
VIDEO PRESENTATIONS
Visit Video Section to see author video presentations on their publications.
 
 
RESEARCH CENTERS, INSTITUTES & UNIVERSITIES
 
SEE COMPLETE LIST OF PUBLICATIONS
 

IJCM CITATION IMPACT
3.571

Refer to In-Process Citation Report for IJCM for complete details.
 
LIST OF JOURNALS
Complete list of Open Access journals with free access its publications.
 
For Inquiries & Fast Response cscpress@cscjournals.org

CURRENT ISSUE

VOLUME - 4   ISSUE - 1    
Publication Date - October 2023      |       Pages - 1-7    
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
A New Partial Proof of Pythagorasí Theorem    
Hammad Azzam    
Pages - 1 - 7     |    Revised - 30-08-2023     |    Published - 01-10-2023    
Full Text Available  (437.89KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles